A footnote to the Poincaré complete reducibility theorem
Martens, Henrik K.

Data: 1992
Resum: Poincaré's work on the reduction of abelian integrals contains implicitly an algorithm for the expression of a theta function as a sum of products of theta functions of fewer variables in the presence of reduction . The aim of this paper is to give explicit formulations and reasonably complete proofs of Poincaré's results.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 36, Núm. 1 (1992) , p. 111-129, ISSN 0214-1493

Adreça alternativa: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37688
DOI: 10.5565/PUBLMAT_36192_09
DOI: 10.5565/37688

19 p, 347.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-16, darrera modificació el 2017-10-22

   Favorit i Compartir